Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have red and small red bumps under my breast. Applied fungal cream. Not cured. What is this?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have a rash under my breast for the last 3 weeks. It is red and small red bumps. I have tried powder, gold bond, desitine (for babies). It get a little better and then worse. So I thought it was a fungus and tried fungus cream and then it really started to hurt today. I need some relief. What do I do?
Posted Tue, 7 May 2013 in Skin Rash
Answered by Dr. Nsah Bernard 5 hours later

Thanks for posting on XXXXXXX

From your description, the rash could be due to varicella zoster (order wise known as zona or shigella). It is usually red and very painful and follows a particular tract (known as dermatome) usually on the trunks. Normally a doctor should take a look at it to confirm the cause.
Treatment will require topical creams (antiviral such as acyclovir or steroid creams such as hydrocortisone) with oral medication to manage the pain and also antihistamine for itchiness/rash.

Hope this was useful.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor